PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 61 | 4 | 375-390
Tytuł artykułu

On the number of prime factors of a finite arithmetical progression

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
61
Numer
4
Strony
375-390
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-10-08
Twórcy
autor
  • School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
autor
  • Mathematical Institute, R. U. Leiden, P.O. Box 9512, 2300 RA Leiden, the Netherlands
Bibliografia
  • [1] A. Baker, The theory of linear forms in logarithms, in: Transcendence Theory: Advances and Applications, A. Baker and D. W. Masser (eds.), Academic Press, 1977, 1-27.
  • [2] A. Baker and H. M. Stark, On a fundamental inequality in number theory, Ann. of Math. 94 (1971), 190-199.
  • [3] K. Győry, Explicit upper bounds for the solutions of some diophantine equations, Ann. Acad. Sci. Fenn. Ser. AI 5 (1980), 3-12.
  • [4] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, 5th ed., Oxford University Press, 1988.
  • [5] P. Moree, On arithmetical progressions having few different prime factors in comparison with their lengths, to appear.
  • [6] G. Pólya, Zur arithmetischen Untersuchung der Polynome, Math. Z. 1 (1918), 143-148.
  • [7] K. Ramachandra, T. N. Shorey and R. Tijdeman, On Grimm's problem relating to factorisation of a block of consecutive integers, J. Reine Angew. Math. 273 (1975), 109-124.
  • [8] T. N. Shorey and R. Tijdeman, On the number of prime factors of an arithmetical progression, J. Sichuan Univ. 26 (1990), 72-74.
  • [9] T. N. Shorey and R. Tijdeman, On the greatest prime factor of an arithmetical progression III, in: Diophantine Approximation and Transcendental Numbers, Luminy 1990, Ph. Philippon (ed.), to appear.
  • [10] R. Tijdeman, On the product of the terms of a finite arithmetic progression, in: Proc. Conf. Diophantine Approximations and Transcendence Theory, RIMS Kokyuroku 708, Kyoto Univ., Kyoto 1989, 51-62.
  • [11] K. Yu, Linear forms in the p-adic logarithms, Acta Arith. 53 (1989), 107-186.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav61i4p375bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.